search for




 

Skin-Related Toxicity of Tyrosine Kinase Inhibitor in Thyroid Cancer
Int J Thyroidol 2018;11(2):82-87
Published online November 30, 2018;  https://doi.org/10.11106/ijt.2018.11.2.82
© 2018 Korean Thyroid Association.

Dong-Jun Lim

Division of Endocrinology and Metabolism, Department of Internal Medicine, Seoul St. Mary’s Hospital, College of Medicine, The Catholic University of Korea, Seoul, Korea
Correspondence to: Dong-Jun Lim, MD, PhD, Division of Endocrinology and Metabolism, Department of Internal Medicine, Seoul St. Mary’s Hospital, College of Medicine, The Catholic University of Korea, 222 Banpo-daero, Seocho-gu, Seoul 06591, Korea
Tel: 82-2-2258-6009, Fax: 82-2-599-3589, E-mail: ldj6026@catholic.ac.kr
Received October 25, 2018; Revised November 28, 2018; Accepted November 28, 2018.
This is an open-access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0), which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
Skin-related toxicity is one of the most important adverse events from multi-target tyrosine kinase inhibitor (MTKI) to treat radioiodine refractory thyroid cancer. As hand foot skin reaction can limit quality of life and therapeutic effectiveness, it is essential to cope with a variety of severity of skin-related toxicity induced by MTKI. Herein, we will discuss two representative cases of skin-related toxicities which were managed by discontinuation/reduction of therapeutic doses of MTKI and were treated by proper medication in thyroid cancer patients with distant metastasis.
Keywords : Thyroid neoplasms, Protein kinase inhibitors, Hand-foot syndrome


November 2018, 11 (2)